I have been on OTC LO for 7 months and this month when I was on the dark blue pills I started my period on the 3rd pill and then I remained taking them through the green pills and I had my period for 11 days. When it is usually only 7 days. I also had a lot of cramping when I was taking the dark blue pills. I am not sure why this happened but I also take an antibiotic for acne called Dynacin, which does weaken the birth control... so being the LO I figure it is probably not strong enough with the antibiotic. My boyfriend and I still have sex, but I always make him use a condom because I have heard on here many women got pregnant while on OTC LO and they were taking the pill accurately. I mainly chose to go on OTC LO for acne, but if you read on the web site, there has been no studies done to see if the LO works for acne but 9 out of 10 women saw an improvement in there skin while on OTC. But OTC LO worked really good for me, I gained about 3 or 4 pounds which I have already lost and my breast went from a 32 B to a 34 C, in probably the first 3 months. I am a Sunday starter and when I would wake up on Mondays after taking the 1st white pill I would feel very sick.. one time I even threw up. I still think its a really great pill, but being who I am I would always use another method while on it.